# SDR DLL10990305

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 1505220251
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 1363 LOWER CAP, LBL 91.5, REPAIR FOR CRACK.  THE LOWER CAP OF THE FS 13636 BULKEAD WAS FOUND WITH A CRACK THROUGH THE HORIZONTAL FLANGE EXTENDING INTO THE VERTICAL   FLANGE AT LBL 91.5.  THE SECTION OF CAP WITH THE CRACK WAS REMOVED FROM THE EXISTING SPLICE AT STRINGER 47 TO AN APPROVED SPLICE AT STRINGER 41.  A NEW SECTION OF CAP WAS INSTALLED PER ER/A 366678-14AD.
